Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Belching and burning in stomach. Taking dompridone, omeprazole. Suggest me

dear doctor, my name is sulthan abdul kather,(indian) im suffering from 7 yrs, belching and burning my stomach too much i consulted gastroenterologist . i attached my endoscopy even though i take medicine continuously going belching too much and stomach burning too much with pain and also reflux. my age is 36 weight 73 kg., height 171 cm, and i took the tablets dompridone 10mg, omeprazole 20mg, there is not satisfaction development my stomach so,kindly reply for me.( now im working uae.) thank you very much. k.sulthan abdul kather 02/04/2013 mob. +971 50 0000.
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I think that you should have an H.Pylori test done and see if it is positive. I would think that a combination of medications like omeprazole, clarithromycin and amoxicillin will be effective if your HPylori is positive. I also think that you should consult a psychiatrist for anxiety issues as this can increase your gastric problems. I hope this helps.

Take care and have a lovely day !
Answered: Fri, 5 Apr 2013
I find this answer helpful
  User's Response
First and for most you will have to make some primary change in your diet. This seems like chronic gastritis. Go on blunt diet for some days. Eat only curd rice or moong dal khicidi. Avoid spicy and non veg food. Eat small meal. Even if you are hungry eat half the plate and eat rest half after two hours. Take fruits and veg soup in your diet. eat small mini meals. drink 2 litres of water and finish your dinner by 8pm. Do this changes for a week and then we will have to shift to maintenance diet.
Answered: Fri, 5 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor